# SDR REXA2014012200133

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 22,169 hours, 19,361 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT OF ESC, RECEIVED MASTER WARNING FOR GEAR DISAGREE, NOSE DOOR OPEN.  ALSO MASTER CAUTION FOR HYD LOW PRESS SYS 3.  HYD QTY SHOWING 100% WITH WHITE DIAGONAL LINES TEMP 19C, GEAR FINALLY CAME UP & MESSAGES WENT AWAY.  BLED HYD SYS NR 3 IAW AMM 29-10-00.  PERFORMED GEAR SWING IAW AMM 32-30-00.  SERVICED HYD SYS NR 3 IAW AMM 12-12-29.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
